Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 608576, 22 pages
http://dx.doi.org/10.1155/2011/608576
Research Article

Radially Symmetric Solutions of a Nonlinear Elliptic Equation

1Department of Mathematics, University of Pittsburgh at Greensburg, Greensburg, PA 15601, USA
2Department of Mathematics, University of Pittsburgh, Pittsburgh, PA 15260, USA

Received 30 December 2010; Accepted 18 April 2011

Academic Editor: Frank Werner

Copyright © 2011 Edward P. Krisner and William C. Troy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Edward P. Krisner and William C. Troy, “Radially Symmetric Solutions of a Nonlinear Elliptic Equation,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 608576, 22 pages, 2011. https://doi.org/10.1155/2011/608576.